Sorry, is that plural? Crazy Clowns? Whatever it is, please stop smoking it as it’s making the youth of today fall into seizures and stop breathing.
Kind of makes you wish for the days of bath salts, doesn’t it?
According to KETV7 out in Omaha, an ER doctor had first-hand experience with this new drug, which in hte past week has affected 60-100 young people.
Stoltenberg said a young man ended up in the emergency room several weeks ago. When the man came to, he told physicians he’d smoked Crazy Clown.
“He had seizures, a number of seizures. He went unconscious. He quit breathing to the point that he had to be intubated and had renal problems, near renal failure,” said Stoltenberg.
Stoltenberg said the man told physicians he bought Crazy Clown at a tobacco store.
So far, doctors have been unable to locate the drug, which they believe is legal and may be sold as incense.
Even worse, the Crazy Clown “herbs” are often dosed in a synthetic chemical, which fits “‘more tightly’ into the brain’s receptor and therefore cause ‘much more of a reaction.‘” These reactions can range from foaming at the mouth to renal failure to seizures and possibly death from this marijuana substitute.
What happened to the days of just serving a side of Ecstasy at the dinner table?
Follow Drew Grant via RSS.